# SDR DLM88040624

- Difficulty date: July 4, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 33,480 hours, 25,753 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 892480
- Part serial: 12458
- Condition: Leaking
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFT WATER FIRE EXTINGUISHER LEAKING.  REPLACED SAME.
